The gradient method for optimal control of distributed systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 303-312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a14,
author = {V. K. Tolstykh},
title = {The gradient method for optimal control of distributed systems},
journal = {Differencialʹnye uravneni\^a},
pages = {303--312},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a14/}
}
V. K. Tolstykh. The gradient method for optimal control of distributed systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 303-312. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a14/